MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
Model Number AH+2732-1M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During preparation for a pacemaker insertion, the needle broke at the hub inside the subcutaneous tissue on the left upper chest area.Fluoroscopy had to be used to locate the needle, surgeon was able to incorporate an incision into the pacemaker pocket incision, and removed the broken piece with forceps.The procedure was then completed without any other impact to the patient or complications.

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key21339178
Report Number1056186-2025-00001
Device Sequence Number8624344
Product Code FMI
UDI-Device Identifier00383790002134
UDI-Public00383790002134
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
Report Date (Section F) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAH+2732-1M
Device Lot Number23J02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/13/2025
Device Age13 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer02/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA02/07/2025